| Model Number |
6947M72 |
| Medical Device Problem Code |
Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited low superior vena cava (svc) coil impedance.It was further reported that during the competitor device change out procedure, the rv lead could not be removed due to the competitor device setscrew appeared to be stripped and would not engage with the wrench tool.As a result, the physician was unable to separate the rv lead from the competitor device.The rv lead was cut and capped in the pocket and a new rv lead was implanted without any known issues.No patient complications have been reported as a result of this event.